Pharmedium Recalls Vancomycin Injection Bags With Incorrect Volume Labeling
Pharmedium Services, LLC is recalling 108 bags of Vancomycin HCl injection because the total volume was incorrectly printed on the label.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (incorrect volume) without reported illnesses or injuries, fitting the criteria for a moderate severity score.
Plain-English summary
Pharmedium Services, LLC is recalling 108 bags of VANCOMYCIN HCl 1.5g in 300 mL 5% Dextrose Injection USP (NDC# 61553-027-34). The recall was initiated because the total volume of 300.00 mL was incorrectly labeled as 500.00 mL on the product packaging.
The affected product is distributed nationwide in the USA. The recall covers specific lots with the following lot numbers and dates: 170250124S (2/25/2017), 170270018S (2/28/2017), and 170380015S (3/10/2017).
Healthcare providers and patients should check their inventory for these specific lot numbers and contact Pharmedium Services, LLC or their healthcare provider for further instructions regarding the return or disposal of the affected product.
The recalled product
- Product
- VANCOMYCIN HCl 1.5g in 300 mL 5% Dextrose Injection USP, Service Code 2K2227, NDC# 61553-027-34, Total Volume 300.00 mL incorrectly labeled as 500.00 mL, Rx Only, PharMEDium Services, LLC, 12620 W. Airport Blvd #130, Sugar Land, TX 74478
- Manufacturer
- Pharmedium Services, LLC
- Category
- Drug — Injection
- Hazard
- Affected units
- 108
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (6)
- Lot Numbers: 170250124S
- 2/25/2017
- 170270018S
- 2/28/2017
- 170380015S
- 3/10/2017
Distribution
Distributed nationwide across the United States.
Part of a larger recall action
This product is one of 11 recalled by Pharmedium Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 11 products in this recall →Related recalls
Same manufacturer · Pharmedium Services, LLC
See all →- SeverePharMEDium Recalls nICARdipine HCl Injection Due to Sterility Assurance Concerns
FDA (Drugs) · 2020-04-15
- SeverePharMEDium Recalls ePHEDrine Sulfate Syringes Due to Sterility Assurance Issues
FDA (Drugs) · 2020-04-15
- SeverePharMEDium Recalls Fentanyl Citrate Injection Due to Sterility Assurance Concerns
FDA (Drugs) · 2020-04-15
- SeverePharMEDium Recalls Fentanyl Citrate Infusions Due to Sterility Assurance Issues
FDA (Drugs) · 2020-04-15
- SeverePharMEDium Recalls Rocuronium Bromide Syringes Due to Sterility Assurance Issues
FDA (Drugs) · 2020-04-15
Same hazard · mis labeling
See all →- High
- ModerateRecall of MPR Single Use Tourniquet Cuffs Due to Incorrect Expiration Dates
FDA (Devices) · 2026-10-07
- ModeratePercussionaire Recalls Intrapulmonary Percussive Ventilation Devices Due to Labeling Warning
FDA (Devices) · 2026-10-07
- ModerateASP Global Recalls Disposable Tourniquet Cuffs Due to Incorrect Expiration Dates
FDA (Devices) · 2026-10-07
- ModerateASP Global Recalls Disposable Tourniquet Cuffs Due to Incorrect Expiration Dates
FDA (Devices) · 2026-10-07
Similar recalls
- LowPharMEDium Recalls Ropivacaine HCl Injection Due to Labeling Errors
FDA (Drugs) · 2017-07-12
- SeverePharmedium Recalls Oxytocin Injection Bags Due to Particulate Matter
FDA (Drugs) · 2015-09-02
- SeverePharmedium Recalls Subpotent Oxytocin Infusion Bags Nationwide
FDA (Drugs) · 2017-11-01
- LowPharMEDium Recalls Ropivacaine Pumps Due to Incorrect Labeling
FDA (Drugs) · 2017-07-12
- LowPharMEDium Recalls Bupivacaine Pumps Due to Incorrect Labeling
FDA (Drugs) · 2017-07-12
- LowPharMEDium Recalls Ropivacaine Pumps Due to Labeling Errors
FDA (Drugs) · 2017-07-12